# SDR 0501479955

- Difficulty date: September 26, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- Aircraft time: 98,746 hours, 80,355 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621228
- Part serial: 00772
- Condition: Deployed
- Location: Tail Cone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OVERNIGHT MAINTENANCE ACTIVITIES AT IND, THE TAIL CONE WAS INADVERTENTLY JETTISONED.  WHEN THE TAIL CONE SEPARATED FROM THE FUSELAGE THE EMERGENCY EVACUATION SLIDE DID NOT DEPLOY.  NO OBVIOUS REASON FOR FAILURE TO DEPLOY WAS NOTED DURING A VISUAL CHECK BY MAINTENANCE AT IND.  THE AIRCRAFT WAS FERRIED TO MSP WHERE THE EVACUATION SLIDE AND THE TAIL CONE WERE REPLACED.  THE AIRCRAFT HAS RETURNED TO SERVICE.
